# SDR MWEA060053

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 51,661 hours, 45,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TAIL CONE RELEASE/EMERGENCY HANDLE DID NOT OPEN THE DOOR/UNLATCH ALL THE WAY.  ADJUSTED AFT PRESSURE BULKHEAD DOOR.
